Is Immodium effective at treating diarrhoea?
diarrhea/stomach pains. I am
discontinuing (last dosage was this
morning). Can I take Immodium to
stop the diarrhea? Thank you.
Diarrhoea is a common side effect of Culturelle and It is recommended to take Immodium while taking Culturelle to decrease the chances of developing diarrhoea.
Since you are discontinuing the medication, then you should take Immodium for 3-7 days until diarrhea stops.
Hope I have answered your query.
Dr Salah Saad Shoman, Internal Medicine Specialist
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Will miralex diarrhoea vomiting make the evra patch less effective
- Hypomenorrhea and diarrhoea
- Diarrhoea taking microgynon possible side-effects of medicine or hormonal changes
- Had diarrhoea will birth control pill be effective after diarrhoea
- Is diarrhoea a side effect of cocaine
- Diarrhoea side effect of domperidone
- Diarrhoea lithotripsy
- Side effect of corion injection diarrhoea
- Diarrhoea causes
- Sickness and diarrhoea
- What causes blood in stool while on Ibuprofen and Tylenol?
- Does Benzonatate interact with Trazodone?
- Suggest treatment for diarrhea, severe chills and fever
- What causes a lump in the armpit and fever?
- Suggest treatment for mucus in nasal passage
- Suggest treatment for throat pain and difficulty in swallowing
- Is chronic fatigue a symptom of Lyme's disease?
- Can Azithromycin cause painful lumps in the breasts?
- Suggest treatment for enlarged lymph nodes in the armpit and fatigue
- What causes severe vomiting and foul urine odor?